# SDR 2011FA0000680

- Difficulty date: August 25, 2011
- Submitted: October 14, 2011
- Operation: General aviation
- Aircraft: N2413A
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636496
- Engine: Lyc TIO540AE2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: LW13383
- Condition: Damaged
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL BAFFLE HAD 1 RIVET HEAD MISSING, NOTED THAT AROUND 3 OF THE 6 ATTACHING HOLES THAT CIRCULAR CRACKS WERE EMINATING FROM UNDER WASHER.
